Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, 21(2013), pp. 71-80. Download full version Download PDF PDF (435 KB)
Received on October 10, 2012;
Accepted in final form on March 3, 2013;
Published online on October 18, 2013;
Communicated with V. Janiš

Bounded linear functionals on the n-normed space of p-summable sequences
by Harmanus Batkunde, Hendra Gunawan, and Yosafat E.P. Pangalela

Abstract
Abstract
Keywords
p-summable sequences, n-normed spaces, bounded linear functionals.
Mathematics Subject Classification
(2010) 46B20, 46C05, 46C15, 46B99, 46C99.
BibTeX reference
@ARTICLE{oacta2013007,
  author = {Harmanus Batkunde},
  author = {Hendra Gunawan},
  author = {Yosafat E.P. Pangalela},
  title = {Bounded linear functionals on the $n$-normed space of $p$-summable sequences},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2013},
  volume = {21},
  pages = {71--80},
  issn = {1338-712X}
  issn = {978-80-557-0597-2}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016